# SDR USAA2012110200003

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 57,882 hours, 21,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLEAR PLASTIC STRIP COVERING FLOOR MOUNT GREEN FLUORESCENT EMERGLOW LEVEL LIGHTING IS MISSING A/C LEFT AT SEATS 8 THRU 10.  REPLACED FLOOR ESCAPE PATH LIGHTING RACEWAY PLASTIC COVER ROW 8 THRU 10 L.
